# SDR SWAA2019031930785

- Difficulty date: March 8, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RAIL CORRODED AT BS 767+5, RBL 7.50, AROUND FASTENER HOLES.  REPAIRED RAIL PER SRM & EA.
